Remarks on direct products of commutative semigroups
Mathematica Scandinavica, Tome 5 (1957), pp. 218-223
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1957__5_165660,
author = {ALFRED TARSKI},
title = {Remarks on direct products of commutative semigroups},
journal = {Mathematica Scandinavica},
pages = {218--223},
year = {1957},
volume = {5},
zbl = {0081.26102},
url = {http://geodesic.mathdoc.fr/item/MS2_1957__5_165660/}
}
ALFRED TARSKI. Remarks on direct products of commutative semigroups. Mathematica Scandinavica, Tome 5 (1957), pp. 218-223. http://geodesic.mathdoc.fr/item/MS2_1957__5_165660/